On the Spectra of Commuting and Non Commuting Graph on Dihedral Group

Abdussakir, Abdussakir and Elvierayani, Rivatul Ridho and Nafisah, Muflihatun (2017) On the Spectra of Commuting and Non Commuting Graph on Dihedral Group. Cauchy: Jurnal Matematika Murni dan Aplikasi, 4 (4). pp. 176-182. ISSN 2086-0382

[img]
Preview
Text (fulltext)
1929.pdf - Published Version

Download (813kB) | Preview
Full text available at: http://ejournal.uin-malang.ac.id/index.php/Math/ar...

Abstract

Study about spectra of graph has became interesting work as well as study about commuting and non commuting graph of a group or a ring. But the study about spectra of commuting and non commuting graph of dihedral group has not been done yet. In this paper, we investigate adjacency spectrum, Laplacian spectrum, signless Laplacian spectrum, and detour spectrum of commuting and non commuting graph of dihedral group D2n

Item Type: Journal Article
Keywords: graph, spectrum, commuting graph, non commuting graph, dihedral group
Subjects: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: Abdussakir Abdussakir
Date Deposited: 31 May 2017 03:33

Downloads

Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item